Analysis of a nonlinear oscillator with discontinuity

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

3 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)2510-2515
Journal / PublicationComputers and Mathematics with Applications
Issue number8
Publication statusPublished - Apr 2010


In this paper, a nonlinear oscillator with discontinuity is analyzed using He's amplitude-frequency formulation. The natural frequency of the oscillator system can be obtained using concise and straightforward calculation steps. Good agreement between the results from the proposed and other classical approaches is reached. © 2010 Elsevier Ltd. All rights reserved.

Research Area(s)

  • Ancient Chinese mathematics, He's frequency formulation, Nonlinear oscillator